# SDR SWAA043726

- Difficulty date: December 28, 2004
- Submitted: January 7, 2005
- Operation: Air carrier
- Aircraft: N345SA
- Make and model: Boeing 737-3K2
- Aircraft serial: 23786
- Aircraft time: 60,514 hours, 32,389 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Frame
- Part number: 6545871
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND R1 DOOR AFT FRAME CRACKED AT NR 3 & NR 4 STOP FITTINGS.  REMOVED AND REPLACED R1 DOOR PER MM.
